Washington, 2013Flash Flooding and Damaging Winds in Washington, September 5, 2013
September 5, 2013 · NWS PDT · 12 events in 5 counties and zones
Several reports of severe weather from wind damage, small hail, and flash flooding hit portions of southeast Washington on September 5th. The strongest estimated wind gust was 61 mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several reports of severe weather from wind damage, small hail, and flash flooding hit portions of southeast Washington on September 5th. The strongest estimated wind gust was 61 mph. Other damage reports include: a tied down single engine airplane flipped over due to wind, and an irrigation rig ripped from the ground.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Sep 5, 12:55 PM PST, 3 hours 29 minutes earlier.
Area forecast discussion, Sep 5, 12:55 PM PST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
155 PM PDT THU SEP 5 2013
.SHORT TERM...TONIGHT THROUGH SATURDAY. STRONG LOW PRESSURE OFF THE
PACNW COAST WAS PUMPING ABUNDANT MOISTURE INTO OUR AREA. ALSO
SEVERAL DISTURBANCES ALONG WITH DAYTIME HEATING AND AN UPPER LEVEL
JET WILL HELP TO INCREASE THE AREAL COVERAGE OF THUNDERSTORMS TODAY.
SOME OF THE STORMS WILL BE SEVERE WITH GUSTY WINDS OVER 55 MPH AND
LARGE HAIL AND SPC HAS A THUNDERSTORM WATCH IN EFFECT INTO THIS
EVENING. ALREADY THERE HAS BEEN A REPORT OF SEVERE HAIL IN DESCHUTES
COUNTY.
WHILE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER OUR SOUTHERN
COUNTY WARNING AREA THIS AFTERNOON...THE STORMS ARE EXPECTED TO MOVE
NORTH INTO THE COLUMBIA BASIN DURING THE LATE AFTERNOON AND EVENING.
THE LOW PRESSURE IS FORECAST TO DRIFT INLAND TONIGHT AND WITH THE
LOSS OF DAYTIME HEATING THE SEVERITY OF THE STORMS SHOULD LESSEN BUT
STILL SOME COULD BE STRONG PRODUCING GUSTS OVER 40 MPH AND HAIL
TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST INTO
FRIDAY WITH THE BULK OF THE ACTIVITY OVER OUR NORTHERN ZONES SUCH AS
SOUTH CENTRAL WASHINGTON.
AS THE LOW SLOWLY MOVES AWAY FROM THE REGION FRIDAY NIGHT AND
SATURDAY...THE PCPN SHOULD DECREASE BUT THE SHOWERS WILL PERSIST
MAINLY OVER THE NORTHERN HALF OF THE AREA. HIGH TEMPERATURES WILL
REMAIN NEAR NORMAL THROUGH THE PERIOD.
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MODELS IN GOOD
AGREEMENT IN MOVING PESKY UPPER LOW TO NORTHERN IDAHO BY SUNRISE
SUNDAY MORNING. THERE COULD BE SOME LINGERING WRAPAROUND MOISTURE
OVER THE WASHINGTON CASCADES SUNDAY...OTHERWISE DRIER AIR AND
CLEARING SKIES SHOULD MOVE INTO THE AREA FROM SOUTH TO NORTH. AN
UPPER LEVEL HIGH WILL BUILD OVER THE EASTERN PACIFIC WHICH WILL
BEGIN A WARMING TREND THAT WILL CONTINUE THROUGH THURSDAY. THE
UPPER HIGH WILL MOVE EAST OF OUR AREA BY WEDNESDAY AND MAY ALLOW FOR
SOME AFTERNOON SHOWERS OVER THE SOUTHERN CASCADES OF OREGON
THURSDAY. OTHERWISE...DRY AND ABOVE NORMAL DAYTIME HIGHS WILL BE THE
NORMAL THROUGH THE PERIOD. EARLE
&&
.AVIATION...00Z TAFS. ALL TAFS VFR...EXCEPT BRIEF PERIODS OF MVFR
DURING STRONGER THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH THE NIGHT AS A SYSTEM MOVES THROUGH THE AREA. WINDS
WILL GENERALLY BE LESS THAN 12 KTS...EXCEPT KDLS 15-20 KTS WITH
GUSTS TO 30 KTS DECREASING OVERNIGHT AND INCREASING AGAIN DURING THE
AFTERNOON. THUNDERSTORMS WILL PRODUCE GUSTY WINDS. EARLE
&&
.FIRE WEATHER...ABUNDANT LIGHTNING CAN BE EXPECTED WITH
THUNDERSTORMS THROUGH THIS EVENING. WHILE MOST STORMS WILL BE WET
THERE WILL STILL BE A RISK OF NEW FIRE STARTS FROM LIGHTNING ON THE
EDGES OF THE STORMS WHERE RAINFALL WILL BE LIGHTER. CENTRAL
OREGON...WHICH HAS REMAINED MOSTLY DRY THE LAST SEVERAL DAYS...HAS
THE HIGHEST RISK OF NEW FIRE STARTS. THE RED FLAG WARNINGS WILL
REMAIN IN EFFECT UNTIL 11 PM THIS EVENING FOR ALL LOCAL FIRE WEATHER
ZONES. TRIMARCO
&&
.HYDROLOGY...SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY THROUGH
FRIDAY AS UPPER LOW MOVES ONSHORE. HEAVY RAIN CAN BE EXPECTED WITH
MOST STORMS...AND FLASH FLOODING IS A POSSIBILITY. THE FORECAST
STORM MOTION IN CENTRAL AND NORTHEAST OREGON AND SOUTHEAST
WASHINGTON WILL BE AROUND 15 KNOTS. STORM MOTION WILL BE QUITE A
BIT LESS ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES. THE
UPPER LEVEL FORCING IS SIGNIFICANT...SO THE FLASH FLOODING POTENTIAL
IS ENOUGH TO WARRANT A FLASH FLOOD WATCH IN THIS AREA. THE MAIN
FOCUS WILL BE OVER THE RECENT WILDFIRE BURN SCARS IN KITTITAS AND
KLICKITAT COUNTIES. THERE IS ALSO A MAJOR CONCERN IN THE GOVERNMENT
FLAT COMPLEX FIRE LOCATED SOUTHWEST OF THE DALLES WITH THE FLASH
FLOOD WATCH ALSO COVERING THAT AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 57 74 53 76 / 90 30 20 20
ALW 58 74 57 77 / 90 50 20 20
PSC 61 76 56 79 / 90 50 20 20
YKM 58 73 53 77 / 90 60 20 20
HRI 58 76 54 78 / 90 30 20 20
ELN 59 71 52 78 / 90 70 20 20
RDM 48 72 42 79 / 60 20 10 10
LGD 57 70 51 74 / 80 30 20 20
GCD 50 73 47 77 / 60 20 10 10
DLS 61 74 55 80 / 90 60 20 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ049-050-502.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ044-503-505>508.
FLASH FLOOD WATCH THROUGH LATE TONIGHT ORZ042.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ041-042-509.
WA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ030.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ026>029.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ024-520-521.
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON WAZ026-520-521.
&&
THREAT INDEX
FRIDAY : GREEN
SATURDAY : GREEN
SUNDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/81/81Hazardous weather outlook, Sep 5, 4:00 AM PST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT THU SEP 5 2013
ORZ041-044-049-050-502-503-505>509-WAZ024-027>030-061200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-YAKIMA VALLEY-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
500 AM PDT THU SEP 5 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL
WASHINGTON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT. SOME
STORMS WILL BRING HEAVY RAIN AND STRONG OUTFLOW WINDS. A FEW
STORMS MAY ALSO PRODUCE NEAR QUARTER SIZE HAIL. THE STORM
PREDICTION CENTER HAS A PORTION OF THE AREA IN A SLIGHT RISK FOR
SEVERE THUNDERSTORMS TODAY. IF THREATENING WEATHER MOVES INTO
YOUR AREA SEEK STURDY SHELTER IMMEDIATELY.
ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS
MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A
RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED
ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID
PDXRFWPDT FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM
WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS
AND THUNDERSTORMS ON FRIDAY. SATURDAY THROUGH WEDNESDAY WILL BE
COOLER AND DRIER AS THE UPPER LOW PRESSURE SYSTEM DEPARTS THE
REGION.
ORZ042-WAZ026-520-521-061200-
NORTH CENTRAL OREGON-KITTITAS VALLEY-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT THU SEP 5 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OREGON...CENTRAL WASHINGTON AND SOUTH WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND
TONIGHT. SOME STORMS WILL BRING HEAVY RAIN. THE EAST SLOPES OF
THE WASHINGTON CASCADES, THE SIMCOE HIGHLANDS, AND NORTH CENTRAL
OREGON HAVE SEVERAL BURN SCARS FROM WILDFIRES OVER THE PAST
COUPLE OF YEARS. HEAVY RAIN MAY CAUSE DEBRIS FLOWS...AND FLASH
FLOOD WATCHES HAVE BEEN POSTED FOR THIS AREA. FOR DETAILS...REFER
TO THE NWS PRODUCT PDXFFAPDT.
ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS
MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A
RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED
ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID
PDXRFWPDT FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM
WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS
AND THUNDERSTORMS ON FRIDAY. ONCE AGAIN...FLASH FLOODING AND/OR
DEBRIS FLOWS ARE POSSIBLE ESPECIALLY IN AREAS BURNED BY RECENT
WILDFIRES. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
MID AFTERNOON FRIDAY IN WASHINGTON AND UNTIL 4 AM FRIDAY IN NORTH
CENTRAL OREGON. PLEASE REFER TO NWS HAZARD PRODUCT PDXFFAPDT FOR
DETAILS.
In the hours before
Local storm report, Sep 5, 2:21 PM PST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
321 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 10 WSW BEND 44.01N 121.50W
09/05/2013 E1.00 INCH DESCHUTES OR PUBLIC
&&
MVESCIOLocal storm report, Sep 5, 2:33 PM PST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
333 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 20 WNW UKIAH 45.24N 119.31W
09/05/2013 E1.75 INCH MORROW OR PUBLIC
&&
VPLocal storm report, Sep 5, 2:54 PM PST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
354 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST PRAIRIE CITY 44.46N 118.71W
09/05/2013 E60 MPH GRANT OR TRAINED SPOTTER
&&
MVESCIOLocal storm report, Sep 5, 3:06 PM PST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
406 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 9 WNW CULVER 44.59N 121.37W
09/05/2013 JEFFERSON OR PUBLIC
CHIMNEY BLOWN OFF HOUSE.
&&
MVESCIOSpecial weather statement, Sep 5, 4:02 PM PST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
502 PM PDT THU SEP 5 2013
ORZ050-502-WAZ030-060100-
NORTHERN BLUE MOUNTAINS OF OREGON OR-NORTHWEST BLUE MOUNTAINS
WA-WALLOWA COUNTY OR-
502 PM PDT THU SEP 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA AND
NORTHERN WALLOWA COUNTIES UNTIL 600 PM PDT...
AT 454 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 16
MILES NORTH OF ENTERPRISE...OR 44 MILES NORTHEAST OF LA GRANDE...
MOVING NORTH AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4559 11765 4616 11771 4616 11760 4601 11759
4600 11693 4561 11695
TIME...MOT...LOC 0001Z 179DEG 37KT 4572 11732Local storm report, Sep 5, 4:20 PM PST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
520 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM FLOOD 11 N PENDLETON 45.83N 118.82W
09/05/2013 UMATILLA OR TRAINED SPOTTER
FLOODING OVER HIGHWAY 37.
&&
VPThunderstorm Wind, Walla Walla
- When
- September 5, 4:24 PM PST
- Where
- Walla Walla County, College Place Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Airplane Pilot
- Coordinates
- 46.050, -118.420
Pilot reported seeing several trees down, one of which was on a house. A tied down single engine airplane had flipped over, and an irrigation rig was damaged.
Thunderstorm Wind, Walla Walla
- When
- September 5, 4:29 PM PST
- Where
- Walla Walla County, 0.96 mi W of Walla Walla
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 46.070, -118.340
Thunderstorm Wind, Walla Walla
- When
- September 5, 4:35 PM PST
- Where
- Walla Walla County, 2.8 mi N of College Place Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.090, -118.430
Public reported a trampoline hurled 300 feet, 12 trees were downed and a power pole was damaged due to high wind gusts.
Thunderstorm Wind, Walla Walla
- When
- September 5, 4:40 PM PST
- Where
- Walla Walla County, 2.36 mi SE of Dry Creek
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.110, -118.430
Public reported 34 trees uprooted or snapped as well as a rolled cattle trailer.
Thunderstorm Wind, Benton
- When
- September 5, 5:00 PM PST
- Where
- Benton County, 0.84 mi SE of (Rld)richland Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 46.290, -119.290
Few power lines down and limbs on power lines. Power out until Friday morning for for some customers in the county.
Thunderstorm Wind, Benton
- When
- September 5, 5:00 PM PST
- Where
- Benton County, 1.18 mi NW of Biggam
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 46.260, -119.740
Thunderstorm Wind, Columbia
- When
- September 5, 5:10 PM PST
- Where
- Columbia County, Dayton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.320, -117.980
Trees and power lines down.
Thunderstorm Wind, Columbia
- When
- September 5, 5:14 PM PST
- Where
- Columbia County, 0.48 mi W of Dayton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.320, -117.990
Trees and power lines down.
Flash Flood, Columbia
- When
- September 5, 5:30 PM PST to 6:30 PM PST
- Where
- Columbia County, 1.26 mi N of Dayton
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 46.338, -117.980
Thunderstorm Wind, Franklin
- When
- September 5, 5:44 PM PST
- Where
- Franklin County, 7.63 mi WNW of Connell
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 46.710, -119.020
At Scooteney park several 3 to 4 inch diameter tree branches down from thunderstorm winds.
Thunderstorm Wind, Yakima
- When
- September 5, 6:00 PM PST
- Where
- Yakima County, 3.15 mi WSW of Wenas
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 46.850, -120.930
Flash Flood, Yakima
- When
- September 5, 6:00 PM PST to 7:00 PM PST
- Where
- Yakima County, 4.41 mi SW of Wenas to 4.33 mi SSW of Wenas
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 46.822, -120.932
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Texas, September 5, 20131 death · 2 injured · 1 event
- Flash Flooding and Debris Flow in Washington, September 5 to 6, 20132 injured · $1.4 million · 50 kt wind · 13 events
- Flash Flood and Heavy Rain in Washington, September 5, 2013$110,000 · 2 events
- Damaging Wind and Lightning Strikes in Florida, September 5, 2013$45,000 · 55 kt wind · 3 events
- Hail and Damaging Winds in Montana, September 5 to 8, 20132 in hail · 30 events
- Flash Flooding and Flood in U.S. Virgin Islands, September 5 to 6, 2013$20,000 · 9 events
- Lightning Strikes in Washington, September 5, 20132 injured · $7,000 · 3 events
- Flash Flooding and Hail in Oregon, September 5, 20131.75 in hail · 15 events
- Lightning Strike in Oregon, September 5, 20131 injured · 1 event
- Flash Flooding and Hail in Idaho, September 5, 20131.5 in hail · 9 events
- Flash Flooding and Damaging Winds in Idaho, September 5, 2013$9,000 · 76 kt wind · 7 events
- Damaging Wind and Heavy Rain in Georgia, September 5, 201350 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 472517, 472518, 472519, 472520, 472592, 472975, 472591, 472593, 476404, 472594, 472595, 476406.